# SDR SWAA2014012724555

- Difficulty date: January 16, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR RETAINING CLIP LOOSE AT THE SLIDE PACK COVER. REPAIRED CLIP IAW SRM.
